The improved LaSalle-type theorems for stochastic differential delay equations

Xiaoyue Li, Xuerong Mao

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The main aim of this article is to deal with the almost-sure stability of stochastic differential delay equations. Our improved theorems give better results while conditions imposed on the Lyapunov function are much weaker, thus, it is easier to find a right Lyapunov function in application.
Original languageEnglish
Pages (from-to)568-589
Number of pages22
JournalStochastic Analysis and Applications
Volume30
Issue number4
Early online date18 Jun 2012
DOIs
Publication statusPublished - 2012

Keywords

  • Itô's formula
  • LaSalle's theorem
  • nonnegative semimartingale convergence theorem

Fingerprint Dive into the research topics of 'The improved LaSalle-type theorems for stochastic differential delay equations'. Together they form a unique fingerprint.

  • Cite this